National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Journal of Algebra(26,031)
ISSN: 0021-8693
1    
Nil clean rings 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:383  Page:197-211  

Diesl Alexander J;  

来源数据库:[Web of Science, Scopus]         被引频次:83

文摘信息 获取全文 问图书馆员

2    
On sigma-subnormal and sigma-permutable subgroups of finite groups 期刊论文

JOURNAL OF ALGEBRA     ISSN:0021-8693  Volume:436  Page:1-16  

Skiba AN;  

被引频次:45

文摘信息 问图书馆员

3    
On σ-subnormal and σ-permutable subgroups of finite groups 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:436  Page:1-16  

Skiba Alexander N;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

4    
On weakly s-permutable subgroups of finite groups 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:315  Issue:1  Page:192-209  

Skiba Alexander N;  

来源数据库:[Web of Science, Scopus]         被引频次:208

文摘信息 获取全文 问图书馆员

5    
The total graph of a commutative ring 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:320  Issue:7  Page:2706-2719  

Anderson David F;   Badawi Ayman;  

来源数据库:[Web of Science, Scopus]         被引频次:146

文摘信息 获取全文 问图书馆员

6    
Constacyclic codes of length ps over Fpm+uFpm 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:324  Issue:5  Page:940-950  

Dinh Hai Q;  

文摘信息 问图书馆员

7    
Some characterizations of finite sigma-soluble P sigma T-groups 期刊论文

JOURNAL OF ALGEBRA     ISSN:0021-8693  Volume:495  Page:114-129  

Skiba AN;  

被引频次:13

文摘信息 问图书馆员

8    
Cosets of affine vertex algebras inside larger structures 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:517  Page:396-438  

Creutzig Thomas;   Linshaw Andrew R;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

9    
On Gorenstein projective, injective and flat dimensions—A functorial description with applications 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:302  Issue:1  Page:231-279  

Christensen Lars Winther;   Frankild Anders;   Holm Henrik;  

来源数据库:[Web of Science, Scopus]         被引频次:205

文摘信息 获取全文 问图书馆员

10    
Genotypes of irreducible representations of finite p-groups 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:306  Issue:2  Page:655-681  

Barker Laurence;  

来源数据库:[Web of Science, Scopus]         被引频次:5

文摘信息 获取全文 问图书馆员

11    
Constacyclic codes of length p(s) over F-pm + uF(pm) 期刊论文

JOURNAL OF ALGEBRA     ISSN:0021-8693  Volume:324  Issue:5  Page:940-950  

Dinh HQ;  

被引频次:88

文摘信息 问图书馆员

12    
The development version of the CHEVIE package of GAP3 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:435  Page:308-336  

Michel Jean;  

来源数据库:[Web of Science, Scopus]         被引频次:28

文摘信息 获取全文 问图书馆员

13    
Hypersurface singularities in arbitrary characteristic 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:540  Page:20-41  

Hefez A;   Rodrigues J.H.O;   Salomão R;  

文摘信息 问图书馆员

14    
On the speciality of Tortkara algebras 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:540  Page:1-19  

Dzhumadil'daev A.S;   Ismailov N.A;   Mashurov F.A;  

文摘信息 问图书馆员

15    
Twist vertex operators for twisted modules 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:539  Page:54-83  

Huang Yi-Zhi;  

文摘信息 问图书馆员

16    
On irreducibility of modules of Whittaker type for cyclic orbifold vertex algebras 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:539  Page:1-23  

Adamović Dražen;   Lam Ching Hung;   Pedić Veronika;   Yu Nina;  

文摘信息 问图书馆员

17    
Orbits of maximal invariant subgroups and solvability of finite groups 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:539  Page:177-200  

Shao Changguo;   Beltrán Antonio;  

文摘信息 问图书馆员

18    
On the structure of irreducible Yetter-Drinfeld modules over quasi-triangular Hopf algebras 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:539  Page:339-365  

Liu Zhimin;   Zhu Shenglin;  

文摘信息 问图书馆员

19    
On the atomicity of monoid algebras 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:539  Page:138-151  

Coykendall Jim;   Gotti Felix;  

文摘信息 问图书馆员

20    
Two supercharacter theories for the parabolic subgroups in orthogonal and symplectic groups 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:539  Page:37-53  

Panov A.N;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×